Log In Sign Up

Repeated Ovarian Cysts


Forum: Women's Health

Notices

Welcome to the JustMommies Message Boards.

We pride ourselves on having the friendliest and most welcoming forums for moms and moms to be! Please take a moment and register for free so you can be a part of our growing community of mothers. If you have any problems registering please drop an email to boards@justmommies.com.

Our community is moderated by our moderation team so you won't see spam or offensive messages posted on our forums. Each of our message boards is hosted by JustMommies hosts, whose names are listed at the top each board. We hope you find our message boards friendly, helpful, and fun to be on!

Reply Post New Topic
  Subscribe To Women's Health LinkBack Topic Tools Search this Topic Display Modes
  #1  
February 4th, 2012, 07:59 AM
Super Mommy
Join Date: Mar 2007
Location: Coastal Carolina
Posts: 825
I have not been here to Just Mommies in a few years. I thought of it while undergoing my latest problem. To make a long story short, I had surgery to remove a 10 cm. cyst on my left ovary last April. It came right back in July. I had surgery again and they removed my left ovary and the tube. I then went on birth control to hopefully save the right ovary. The hormones made me so sick I had to stop them 2 months ago. Now I have another cyst on my Right ovary. I want this ovary. I'm only 40. I'm scared and don't know what to do. I had a tubal ligation after my last child. I never had problems before that. Any thoughts????
Reply With Quote
  #2  
February 6th, 2012, 11:31 AM
ShawnaCAN's Avatar Platinum Supermommy
Join Date: Aug 2006
Location: Alberta, Canada
Posts: 11,396
The reason ovaries develop cysts is because something is off with your hormones. It's not unusual for tubal ligation to cause such hormonal disturbances, because the blood supply to the ovaries can be affected. Without adequate blood supply, the ovaries start to atropy and just can't function the way they are supposed to. Symptoms related to this are part of Post Tubal Ligation Syndrome: Symptoms of Post Tubal Syndrome

The synthetic hormones in the Pill do not correct this hormone imbalance, they only cover it up for a time. Once you go off, the underlying issue is still there and may have worsened. It can make the transition through menopause less gradual and more difficult to manage, the need for Hormone Replacement, higher chance of requiring a hysterectomy for heavy bleeding since the ovaries can't regulate that as well as they normally would have, etc.

Many women find that a tubal reversal actually restores blood flow and reverses the symptoms of Post Tubal Ligation Syndrome. There is a doctor in Carolina who does this. Symptoms of Post Tubal Syndrome

Other women need Hormone Replacement to manage. This helps to manage the the symptoms and does come with it's own risks, but doesn't cure the problem.
__________________
Reply With Quote
Reply

Topic Tools Search this Topic
Search this Topic:

Advanced Search
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off



All times are GMT -7. The time now is 01:42 AM.



Powered by vBulletin® Version 3.8.7
Copyright ©2000 - 2014, vBulletin Solutions, Inc.
Search Engine Optimization by vBSEO 3.6.0